# SDR K11A2010070272202

- Difficulty date: July 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE WALL STRAP, NOSE WHEEL WELL LEFT SIDE 21 INCHES FROM TOP. 5 INCHES OF STRAP.
